Title

A computationally efficient nonlinear least squares method using random basis functions

Document Type

Article

Date of Original Version

6-21-2013

Abstract

A method to obtain parameter estimates in a nonlinear least squares problem is proposed. Its main advantage is computational efficiency and can be used when a direct grid search cannot. The approach is based on the theory of random basis functions. An example of its application to frequency estimation is given and other applications discussed. © 1994-2012 IEEE.

Publication Title

IEEE Signal Processing Letters

Volume

20

Issue

7

Share

COinS